| Model Number |
560BCS1 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the reported mp board alarm was verified during service.The issue was resolved by replacing the assembly 560 bioconsole mp module.Preventive maintenance was performed per specifications.Note: the instrument was serviced in the field by a medtronic field service technician.The instrument was not returned to a medtronic facility.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during use of a bio-console 560 instrument, it was reported that there was an mp board alarm.The instrument was replaced to complete the procedure.There was no adverse patient effect associated with this event.Medtronic received additional information that the displayed alarm was "err 54: sc mpu mc speed_control_w hard error".Medtronic's service team confirmed that this error would likely create a flow issue.The customer did not mention the need to use a hand crack to maintain the patient's flow due to the reported issue.